# SDR HEEA084480

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,862 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 212075139001
- Part serial: 23962
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT WILL NOT COME ON. IN SHOP FOR REPAIR.
